Title: THE SCATTERED SPECTRUM IN A HOMOGENEOUS ISOTROPIC TURBULENT MEDIUM
Authors: CHAO, YF
交大名義發表
電子物理學系
National Chiao Tung University
Department of Electrophysics
Issue Date: 1984
URI: http://hdl.handle.net/11536/4867
http://dx.doi.org/10.1088/0305-4470/17/6/030
ISSN: 0305-4470
DOI: 10.1088/0305-4470/17/6/030
Journal: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume: 17
Issue: 6
Begin Page: 1357
End Page: 1366
Appears in Collections:Articles


Files in This Item:

  1. A1984SN54500030.pdf